Alert archive / West Virginia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 143, NWS Charleston, WV

July 10, 2004Putnam County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 10, 2004, 4:30 PM EDT for Putnam County, West Virginia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2004, 4:30 PM EDT (20:30 UTC)
Expired
Jul 10, 2004, 5:00 PM EDT
In force
30 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 30 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2004-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2004-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
795 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 102030
SVRRLX
WVC079-102100-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
430 PM EDT SAT JUL 10 2004

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PUTNAM COUNTY IN WEST VIRGINIA...

* UNTIL 500 PM EDT...

* AT 422 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 4 MILES NORTHEAST OF BUFFALO...OR ABOUT 13 MILES NORTH
  OF TEAYS VALLEY.

* SOME LOCATIONS IN THE WARNING AREA INCLUDE...ELEANOR...HURRICANE...
  POCA...TEAYS VALLEY AND WINFIELD.

--CALL TO ACTION-- IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE
WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY
RAIN... AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE
THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3844 8205 3861 8204 3866 8196 3868 8175
      3868 8175 3862 8172 3858 8176 3852 8176
      3847 8174 3842 8184

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:00 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 10, 3:00 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT SAT JUL 10 2004

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
LATEST RADAR AND LIGHTNING INFORMATION SHOWS SCATTERED SHOWERS AND
THUNDERSTORMS CONTINUE ACROSS THE FORECAST AREA.  THESE STORMS
SHOULD DIMINISH IN INTENSITY AND AREAL COVERAGE AROUND SUNSET.

MODELS INDICATE SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY SINK
SOUTH ACROSS THE REGION OVERNIGHT.  PLAN ON BEGINNING TONIGHT PERIOD
WITH LIKELY OR HIGH CHANCE POPS IN MANY AREAS...WITH POPS GRADUALLY
DECREASING OVERNIGHT.

WEAK SHORTWAVE IS PROGGED TO MOVE SOUTH OVER THE REGION ON SUNDAY.
COMBINATION OF ABUNDANT MOISTURE AND UPWARD VERTICAL MOTIONS
ASSOCIATED WITH THE SHORTWAVE WILL ONCE AGAIN RESULT IN THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.

WITH WEAK FRONT...THAT IS CURRENTLY ACROSS OUR NORTHERN COUNTIES
EXPECTED TO LIFT NORTH...NO REAL SURFACE BOUNDARY WILL BE IN PLACE
TO INITIATE THUNDERSTORM DEVELOPMENT.  SO HAVE GONE WITH 50 POPS
EVERYWHERE DURING THE AFTERNOON.

HAVE NOT CHANGED POPS FOR SUNDAY NIGHT AS ANOTHER WEAK SHORTWAVE
TROF SHOULD RESULT IN A CONTINUED CHANCE OF SHOWERS AND
THUNDERSTORMS...ESPECIALLY ACROSS THE NORTH.

.LONG TERM (MONDAY THROUGH TUESDAY NIGHT)...
DISCREPANCIES RIGHT FROM THE GET GO WITH GFS KEEPING BAROCLINIC ZONE
ALONG I-70 CORRIDOR WHILE ETA PUSHES FRONT INTO THE SOUTHERN GREAT
LAKES.  PREFER AN ETA SOLUTION GIVEN GFS UNDERGOES FEEDBACK ISSUES
WITH MCS DEVELOPMENT UPSTREAM IN THE PLAINS SUNDAY NIGHT THEREBY
BLOWING UP A SFC LOW AND RIDING IT ALONG THE FRONTAL ZONE ACR OH AND
PA EARLY MON MRNG.  THAT SAID...INDICATING A DIURNAL TREND MON WITH
ENTIRE FA IN THE WARM SECTOR...HOWEVER LOW LFCS SUPPORT TSTM
DEVELOPMENT AT ANY TIME...SO CARRIED POPS IN THE MORNING (20-30%)
THEN 50S IN THE AFTN.  PWATS STAY AROUND 1.8 SO +TRW POSSIBLE.

PATTERN FINALLY BREAKS TUESDAY AS H5 TROF DIGS IN RESPONSE TO
BUILDING RIDGE IN THE FOUR CORNERS REGION...THUS KICKING THE FRONT
OUT OF THE AREA.  MAIN CHANCE OF PRECIP IS DURING THE DAY BEFORE
STABLE / NW WINDS ARRIVE BY 00Z WED.

TEMPS DEFINITELY A CHALLENGE...IF A STORM ISNT REALIZED UNTIL LATE
IN THE DAY OR NOT AT ALL...UPPER 80S POSSIBLE IN THE LOWLANDS/ UPPER
70S MOUNTAINS.  OTHERWISE AN RW/TRW COULD KEEP MAXES IN THE
70S...MUCH LIKE TODAY IN CKB.  DAYTIME HEAT INDEXES PEAK AROUND
90-92F MON ALONG THE OHIO RIVER.  OVERNIGHT LOWS CAN BE SUMMARIZED
BY ONE ADJECTIVE...MUGGY.  GENERALLY WENT A FEW DEGREES ABOVE THE
MAV GIVEN RECENT TRENDS.

&&

.PREVIOUS DISCUSSION...
THE FOLLOWING WAS ORIGINALLY ISSUED AT 1103 AM EDT SAT JUL 10 2004

SHORT TERM (THIS AFTERNOON)...
CONVECTION DEVELOPED MUCH EARLIER THAN EXPECTED ACROSS OUR NORTHERN
COUNTIES WHERE SOME REGIONS HAVE RECEIVED AN INCH OR MORE OF RAIN.
IT APPEARS KRLX MAY BE RUNNING A LITTLE HOT AS RADAR-ESTIMATED
RAINFALL RATES ARE SIGNIFICANTLY HIGHER THAN AMOUNTS FROM IFLOWS
GAUGES.  RAINFALL RATES FROM KPBZ APPEAR TO BE MORE REASONABLE.
HAVE BUMPED HOURLY POPS UP ACROSS NORTH TO SHOW CURRENT ACTIVITY.

HAVE ALSO BUMPED TEMPS ACROSS SOUTH THIS AFTERNOON AS CURRENT
THINKING IS THAT READINGS SHOULD BE SIMILAR TO THOSE YESTERDAY
AFTERNOON.  BECAUSE OF RAIN AND CLOUDS...HAVE LOWERED TEMPS ACROSS
NORTH A LITTLE.

WITH JUICY AIR IN PLACE AND LIGHT WINDS...HAVE ADDED MENTION OF
HEAVY RAIN TO THE GRIDS FOR THIS AFTERNOON.

LONG TERM (WEDNESDAY THROUGH SATURDAY)...

THE PERIOD IS HIGHLIGHTED BY CENTRAL CONUS ANTICYCLONE BUILDING WWRD
WITH ITS AXIS RUNNING UP THE CENTRAL ROCKIES...MEANWHILE FULL
LATITUDE CARVED OUT IN THE EAST.  LOWEST H5 HEIGHTS ARE ATTAINED
THURS WITH 570DM ACR NRN FA ON THE GFS...A FEW DM HIGHER ON THE
ENSEMBLES AND ECMWF.  DAYS 4 AND 5 ARE THE ACTIVE PERIOD WITH BEST
TANDEM OF MSTR AND LIFT.  COLD FRONT SLATED TO PASS LATE
WEDNESDAY...SO CONTINUED CHC POPS DURING THE DAY AND ACCOUNTED FOR
POST FRONTAL ACTIVITY INTO WED NGT.  ANOTHER POCKET OF COOLER AIR
ALOFT TRAVERSES CWA THUR SO PLAYED A DIURNAL RW/TRW TREND GIVEN ITS
TIME OF PASSAGE.

THURSDAY NIGHT ON A GRADUAL INC IN HEIGHTS...BUT THE RIDGE HOLDS
STRONG IN THE WEST MEANING A CONT NW FLOW.  THIS CORRELATES TO TEMPS
BELOW NORMAL...HOWEVER NOT AS COOL AS THE MEX GIVEN IT HAS THE
LOWEST NUMBERS OF ALL ENSEMBLE MEMBERS.  PLAYED THINGS DRY THUR NGT
ONWARD AS WAVES ARE WEAK AND MSTR IS LIMITED.

PREVIOUS DISCUSSION...
THE FOLLOWING WAS ORIGINALLY ISSUED AT 147 PM EDT SAT JUL 10 2004

AVIATION...

SHOWERS AND THUNDERSTORMS HAVE BECOME QUITE NUMEROUS THIS
AFTERNOON.  IFR CONDITIONS...CIGS AND VSBYS...ARE COMMON IN AND
AROUND THESE STORMS.  OUTSIDE OF THE PRECIPITATION...VFR OR MVFR
CONDITIONS ARE GENERALLY THE RULE.

THE STORMS SHOULD GRADUALLY DIMINISH ACROSS THE AREA AFTER 22 UTC.
HOWEVER...LATEST MODELS INDICATE SHOWERS AND THUNDERSTORMS SHOULD
ONCE AGAIN DEVELOP ACROSS PORTIONS OF OHIO AND NORTHERN WEST
VIRGINIA THIS EVENING.  THE PRECIPITATION IS EXPECTED TO GRADUALLY
SINK SOUTH ACROSS THE REGION OVERNIGHT AND THEN CONTINUE THROUGH
SUNDAY MORNING.  IFR CONDITIONS WILL ONCE AGAIN BE COMMON IN AND
AROUND THE STORMS....WITH VFR OR MVFR CONDITIONS EXPECTED ELSEWHERE.

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
VA...NONE.
KY...NONE.
OH...NONE.

&&

SHORT TERM...JSH
AVIATION...JSH
LONG TERM...29
Hazardous weather outlook, Jul 10, 4:00 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
400 AM EDT SAT JUL 10 2004

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-110900-
ATHENS OH-BARBOUR WV-BOONE WV-BOYD KY-BRAXTON WV-BUCHANAN VA-
CABELL WV-CALHOUN WV-CARTER KY-CLAY WV-DICKENSON VA-DODDRIDGE WV-
FAYETTE WV-GALLIA OH-GILMER WV-GREENUP KY-HARRISON WV-JACKSON WV-
JACKSON OH-KANAWHA WV-LAWRENCE OH-LAWRENCE KY-LEWIS WV-LINCOLN WV-
LOGAN WV-MASON WV-MCDOWELL WV-MEIGS OH-MINGO WV-MORGAN OH-
NICHOLAS WV-PERRY OH-PLEASANTS WV-POCAHONTAS WV-PUTNAM WV-RALEIGH WV-
RANDOLPH WV-RITCHIE WV-ROANE WV-TAYLOR WV-TYLER WV-UPSHUR WV-
VINTON OH-WASHINGTON OH-WAYNE WV-WEBSTER WV-WIRT WV-WOOD WV-
WYOMING WV-
400 AM EDT SAT JUL 10 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...
NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST
VIRGINIA.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

MOIST AND VERY UNSTABLE AIR WILL REMAIN ACROSS THE REGION THROUGH
THE WEEKEND AND INTO THE BEGINNING OF THE WORK WEEK. THERE IS THE
POTENTIAL THAT SHOWERS AND THUNDERSTORMS COULD PRODUCE VERY HEAVY
RAINFALL...MORE THAN ONCE OVER THE SAME AREA. SO DESPITE AN
INITIALLY DRY TOP SOIL...SMALL STREAM FLOODING COULD RESULT.

EASTERN OHIO AND CENTRAL AND NORTHERN WEST VIRGINIA SEEM TO BE AT A
BIT HIGHER RISK FOR FLOODING PROBLEMS AT THE CURRENT TIME...ALTHOUGH
NO AREA CAN BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

RPY

In the hours before

Special weather statement, Jul 10, 2:37 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
237 PM EDT SAT JUL 10 2004

WVZ037-101915-
NICHOLAS WV-
INCLUDING THE CITIES OF...SUMMERSVILLE
237 PM EDT SAT JUL 10 2004

BY 2:35 PM...A LINE OF THUNDERSTORMS HAD PUSHED INTO CENTRAL NICHOLAS
COUNTY...OVER SUMMERSVILLE.  FREQUENT LIGHTNING AND HEAVY RAIN ARE
ASSOCIATED THIS THESE STORMS.  ALSO...SMALL HAIL AROUND A HALF AN
INCH HAS BEEN REPORTED WITH THIS STORM.  WIND GUSTS AROUND 45 MPH
WILL BE POSSIBLE.  HOURLY RAINFALL AMOUNTS AROUND A QUARTER TO HALF
AN INCH WILL BE COMMON...WITH HEAVIER DOWNPOURS CREATING AROUND AN
INCH AND A HALF PER HOUR GENERALLY AROUND THE SUMMERSVILLE AREA.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Jul 10, 2:50 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
250 PM EDT SAT JUL 10 2004

KYZ105-WVZ005-101945-
LAWRENCE KY-WAYNE WV-
INCLUDING THE CITIES OF...LOUISA AND WAYNE
250 PM EDT SAT JUL 10 2004

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR EASTERN LAWRENCE COUNTY...AND WAYNE COUNTY.

A THUNDERSTORM IS PUSHING INTO WESTERN WAYNE COUNTY...FROM LAWRENCE
COUNTY KENTUCKY.  SMALL HAIL WILL BE POSSIBLE WITH HIS STORM...ALONG
WITH GUSTY WINDS AROUND 40 MPH.  AT 2:45 PM...THIS STORM WAS LOCATED
NEAR LOUISA...HEADING WESTWARD TOWARDS SIDNEY AND RADNOR IN WAYNE
COUNTY.  HEAVY RAIN WILL BE POSSIBLE...WITH HEAVIER DOWNPOURS
PRODUCING ABOUT AN INCH PER HOUR.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Jul 10, 3:07 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT SAT JUL 10 2004

WVZ024-025-102000-
LOGAN WV-MINGO WV-
INCLUDING THE CITIES OF...LOGAN AND WILLIAMSON
307 PM EDT SAT JUL 10 2004

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

A LINE OF THUNDERSTORMS IS PUSHING EASTWARD ACROSS SOUTHERN LOGAN
COUNTY AND MINGO COUNTY.  AT 3 PM...THESE STORMS WERE WEST OF
HOLDEN...MOVING SOUTHEASTWARD AROUND 20 MPH.  SMALL HAIL IS POSSIBLE
WITH THESE STORMS ALONG WITH GUSTY WINDS AROUND 40 MPH.  FREQUENT
LIGHTNING AND HEAVY RAIN WILL BE COMMON...WITH A QUARTER TO HALF AN
INCH COMMON.  HEAVIER DOWNPOURS...AROUND AN INCH PER HOUR WILL BE
POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Jul 10, 3:37 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
337 PM EDT SAT JUL 10 2004

WVZ008-015-102000-
JACKSON WV-KANAWHA WV-
INCLUDING THE CITIES OF...CHARLESTON AND RIPLEY
337 PM EDT SAT JUL 10 2004

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

A LINE OF THUNDERSTORMS ARE PUSHING SOUTHEASTWARD ACROSS EXTREME
SOUTHERN JACKSON COUNTY...AND WILL BE MOVING INTO NORTHERN KANAWHA
COUNTY NEAR SISSONVILLE BY 4 PM.  RAINFALL AMOUNTS FROM THESE STORMS
WILL BE AROUND A QUARTER OF AN INCH...WITH LOCALIZED DOWNPOURS
POSSIBLE.  STRONG GUSTY WINDS AROUND 40 MPH...AND SMALL HAIL MAY
ACCOMPANY THESE STORMS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Jul 10, 3:53 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 PM EDT SAT JUL 10 2004

WVZ024-102025-
MINGO WV-
INCLUDING THE CITIES OF...WILLIAMSON
353 PM EDT SAT JUL 10 2004

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR EXTREME SOUTHEASTERN MINGO COUNTY.

SHOWERS AND THUNDERSTORMS ARE PUSHING ACROSS SOUTHEASTERN MINGO
COUNTY.  SMALL HAIL WILL BE POSSIBLE WITH THIS STORM AS IT CONTINUES
TO MOVE EASTWARD OF MATEWANA DN RED JACKET.  HEAVY RAIN...AROUND A
HALF AN INCH WILL BE LIKELY ACROSS EASTERN MINGO COUNTY...WITH
LOCALIZED HEAVIER AMOUNTS.  WIND GUSTS AROUND 45 MPH MAY ALSO
ACCOMPANY THESE STORMS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Jul 10, 4:07 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
407 PM EDT SAT JUL 10 2004

OHZ083-086-102045-
GALLIA OH-JACKSON OH-
INCLUDING THE CITIES OF...GALLIPOLIS AND JACKSON
407 PM EDT SAT JUL 10 2004

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR JACKSON AND GALLIA COUNTIES.

A LINE OF THUNDERSTORMS ARE PUSHING SOUTHEASTWARD ACROSS JACKSON
COUNTY.  THESE STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL...ALONG
WITH FREQUENT LIGHTNING AND STRONG GUSTY WINDS AROUND 40 MPH.
RAINFALL AMOUNTS AROUND A QUARTER OF AN INCH WILL BE POSSIBLE...WITH
LOCALIZED DOWNPOURS PRODUCING AROUND THREE QUARTERS OF AN INCH.  THE
HEAVIEST RAIN IS EXPECTED FORM A LINE JUST WEST OF THE CITIES OF
JACKSON THROUGH OAK HILL...AND THEN DOWN THROUGH GALLIA.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

Nearby

Severe Thunderstorm Warnings in West Virginia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.